A Skew-Product Which is Bernoulli.
Monatshefte für Mathematik, Tome 86 (1978), pp. 155-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__86_177885,
author = {Paul C. Shields and Robert Burton},
title = {A {Skew-Product} {Which} is {Bernoulli.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {155--166},
year = {1978},
volume = {86},
zbl = {0388.28026},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__86_177885/}
}
Paul C. Shields; Robert Burton. A Skew-Product Which is Bernoulli.. Monatshefte für Mathematik, Tome 86 (1978), pp. 155-166. http://geodesic.mathdoc.fr/item/MOMA_1978__86_177885/